# SDR VNAA2017081411101

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 36,344 hours, 27,143 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, THE CREW SEEN SOME SPARKS AND A SMALL PUFF OF SMOKE FROM THE LEFT HAND WINDSHIELD, AROUND THE TERMINAL BLOCK. NO EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT WINDSHIELD HEAT CONTROLLER.
